# SDR USAA2009021890371

- Difficulty date: January 4, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 82,904 hours, 31,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 143N611032
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - R2 DOOR AFT STOP FITTING CRACKED, SECOND FROM BOTTOM.  REPLACED R2 DOOR AFT STOP FITTING IAW US AIRWAY EA 130188.
